# SDR USAAD96079

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47207
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT 490 - SDF-CLT - DURING DESCENT LEFT ENGINE FAILED.  13 MINUTES SINGLE ENGINE TIME.  REPLACED LEFT ENGINE.  (M)
